# SDR CALA2014032790710

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,351 hours, 25,349 cycles
- Engine: Pwa PW2040
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI-ICE TOOK 25 + CYCLE ATTEMPTS TO GET ON.  DO NOT REPEAT DO NOT SIGN OFF WITH GND CHECK OK.
